# SDR BSYR20160718217

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N217CK
- Make and model: Lear 35A
- Aircraft serial: 35A217
- Aircraft time: 26,336 hours, 22,253 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896416
- Condition: False Indication
- Location: Rt Nacelle
- Part time: 26,336 hours, 22,253 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

CREW EXPERIENCED A RIGHT ENGINE FIRE WARNING LIGHT ON DEPARTURE. CREW COMPLETED CHECKLIST PROCEDURES WHICH INCLUDED DISCHARGING BOTH ENGINE FIRE BOTTLES. WARNING LIGHT DID NOT EXTINGUISH IMMEDIATELY AFTER DISCHARGING BOTH FIRE BOTTLES. CREW RETURNED TO DEPARTURE AIRPORT. WARNING LIGHT EXTINGUISHED ON ITS OWN AFTER LANDING. THERE WAS NO FIRE. MAINTENANCE IS STILL INVESTIGATING ROOT CAUSE AT TIME OF THE SUBMISSION BUT HAS DETERMINED THAT THERE ARE NO FUEL OR BLEED AIR LEAKS PRESENT. TAIL-CONE FIRE SENSE LOOP IS SUSPECT AT THIS TIME DUE TO INCONSISTENT RESISTANCE READINGS.
